Jump to content

lifesaver

Members
  • Content Count

    66
  • Joined

  • Last visited

Posts posted by lifesaver

  1. I had terrible pain in my nipple from the midodrine. Even my neuro's office said they had heard about that side effect before.

    It got so bad, all I could wear was a light, soft sweater and leaving the house was impossible.

    It has taken weeks for the pain to leave and if I get chilled, I have a lot of pain in the left one---no hardware involved. They are still overly tender, not good from my point of view.

    When I was on the midodrine, it looked almost like I had frostbite on that part of the "girls", probably from the vasoconstriction greatly reducing the blood supply. They were blanched completely white and very cold to the touch. I hope there is no permanent damage and eventually the residual tenderness and pain when cold will go away.

    I got to the point I held the midodrine pill in my hand and literally could not put it in my mouth, I couldn't stand the pain it caused anymore. Personally, I won't touch the stuff ever again. If my doctor doesn't accept this as possible, I have an alternate scenario to share with him--if guys took midodrine. Maybe that will get the message through.

    Hope this helps and you don't feel crazy thinking you are alone with this side effect like I did.

    Becky

  2. I get swelling in my face, hands, and feet---even wear my hair longer to hide the face swelling because it has changed my looks so much.

    I asked my doctor about it and he said--yes, swelling is very common. So fits another piece of this strange group of disorders.

    My feet have swollen to the point of not being able to wear my shoes--had many metabolic panels etc done and they were all normal. I do find sitting in chairs makes the leg/feet swelling much worse so I use my bed most of the time and my legs don't swell even when my face and hands do.

×
×
  • Create New...